# SDR AWXA200500920

- Difficulty date: July 17, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: BACB30NR6K
- Part serial: NSN
- Condition: Corroded
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED CORROSION ON RETAINING BOLTS FOR THE LT INBOARD MID FLAP GIMBAL SUPPORT.  NO CORROSION REMOVAL LIMITS AVAILABLE FOR RETAINING BOLTS FOR THE LT INBOARD MID FLAP GIMBAL SUPPORT.  MAINTENANCE REMOVED AND REPLACED BOLTS ON THE LT INBOARD MID FLAP INBOARD GIMBAL SUPPORT IAW AMERICA WEST AIRLINES TASK CARD I3L57057.   ADDITIONAL BOLT WAS FOUND WITH CORROSIN THAT SHOULD HAVE BEEN INCLUDED IN THE ORIGINAL SDR.  ADDED INFORMATION TO SDR.
